Solution of coupled integral equations for quantum scattering in the presence of complex potentials - Publikacja - MOST Wiedzy

Wyszukiwarka

Solution of coupled integral equations for quantum scattering in the presence of complex potentials

Abstrakt

In this paper, we present a method to compute solutions of coupled integral equations for quantum scattering problems in the presence of a complex potential. We show how the elastic and absorption cross sections can be obtained from the numerical solution of these equations in the asymptotic region at large radial distances.

Cytowania

  • 5

    CrossRef

  • 5

    Web of Science

  • 5

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF MATHEMATICAL PHYSICS nr 56, wydanie 1, strony 1 - 7,
ISSN: 0022-2488
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Franz J.: Solution of coupled integral equations for quantum scattering in the presence of complex potentials// JOURNAL OF MATHEMATICAL PHYSICS. -Vol. 56, iss. 1 (2015), s.1-7
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1063/1.4905734
Weryfikacja:
Politechnika Gdańska

wyświetlono 19 razy

Publikacje, które mogą cię zainteresować

Meta Tagi